# SDR SWIA2021072259723

- Difficulty date: April 19, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Coaming
- Part number: MM67035698001
- Condition: Chafed
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT CARGO DOOR COMING CHAFED IN UPPER AFT CORNER (MARKED).     (C-CHECK RO 7/20/2021)    REMOVED AND REPLACED AFT CARGO DOOR UPPER COMING P/N MM670-35698-001 CRJ700 SRM 51-41-02-001-001-A01AND SRM 53-61-23-201-001-A01. NO LEAKS NOTED.
